Integrability as a consequence of discrete holomorphicity: loop models

Citation

Alam, I & Batchelor, M 2014, 'Integrability as a consequence of discrete holomorphicity: loop models', Journal of Physics A: Mathematical and Theoretical, vol. 47, no. 21, pp. 1-17.

Year

2014

Fields of Research

  • Integrable Systems (Classical And Quantum)
  • Statistical Mechanics, Physical Combinatorics And Mathematical Aspects Of Condensed Matter
  • Thermodynamics And Statistical Physics

Updated:  24 September 2021 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers